# SDR SWIA201333840

- Difficulty date: June 24, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 41,196 hours, 58,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL BURNING ODOR IN COCKPIT.  FLT#6479 REPLACED BACKLIGHTING PANEL FOR EMERGENCY BACKUP BATTERY.  RAN AIRCRAFT, NO SMELL DETECTED.  OPERATIONS CHECKED GOOD.
